# SDR AU981167

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: 412300
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) TEFLON FUEL HOSE LOCATED IN THE LEFT WING ROOT LEAKING.  SUSPECT INTERNAL FAILURE.
